# SDR 95ZZZX546

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-2D, FOUND CRACK APPROXIMATELY TWO INCHES IN BULKHEAD BELOW APU FLOW CONTROL VALVE, IN RT MLG WHEELWELL. STOP DRILLED CRACK AND INSTALLED DOUBLER PER TWA DWG C03242 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  61,014 HOURS; 40,930 CYCLES.
